# SDR DALA2018060703877

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,439 hours, 20,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A -C- CHECK, CORROSION AND CRACKS WERE FOUND AFFECTING THE AFT LAVATORY VENT SURROUND FUSELAGE SKIN BETWEEN BS 907 - 927, STRINGERS 21L AND 22L.  REPAIRED THE DAMAGE IAW ERA 569214-14.
